Academic Journals Database
Disseminating quality controlled scientific knowledge

Analysis of Input Impedance of Asymmetrically Loaded Annular Ring Antenna

ADD TO MY LIST
 
Author(s): Madhurika Mahajan | Tapas Chakarvarty | Sunil Kumar Khah

Journal: Journal of Electromagnetic Analysis and Applications
ISSN 1942-0730

Volume: 03;
Issue: 03;
Start page: 90;
Date: 2011;
Original page

Keywords: Loaded Microstrip Antenna | Cavity Model | Feed Point | Input Impedance | Return Loss

ABSTRACT
In this communication the numerical modelling for input impedance of an annular ring antenna is done. The cavity model is used for the analysis and the post is loaded asymmetrically at a point from the centre of the ring. The numeri-cal model formed is verified with the results of IE3D model based on method of moments. The loading of antenna can be used to design broadband antennas by enhancing the bandwidth of antennas.
Affiliate Program      Why do you need a reservation system?